EconPapers    
Economics at your fingertips  
 

Certain Types of Interval‐Valued Fuzzy Graphs

Muhammad Akram, Noura Omair Alshehri and Wieslaw A. Dudek

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We propose certain types of interval‐valued fuzzy graphs including balanced interval‐valued fuzzy graphs, neighbourly irregular interval‐valued fuzzy graphs, neighbourly total irregular interval‐valued fuzzy graphs, highly irregular interval‐valued fuzzy graphs, and highly total irregular interval‐valued fuzzy graphs. Some interesting properties associated with these new interval‐valued fuzzy graphs are investigated, and necessary and sufficient conditions under which neighbourly irregular and highly irregular interval‐valued fuzzy graphs are equivalent are obtained. We also describe the relationship between intuitionistic fuzzy graphs and interval‐valued fuzzy graphs.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/857070

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:857070

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:857070